# SDR AALA201505119006

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 46,398 hours, 19,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHT COVER ON SEAT 1C BROKEN OFF.  REPLACED THE EMER FLOOR LIGHT COVER FOR SEAT 1C.
